An optimal bifactor approximation algorithm for the metric uncapacitated facility location problem
Journal Article
(2010)
Author(s)
Jaroslaw Byrka (External organisation)
K. Aardal (TU Delft - Discrete Mathematics and Optimization)
Research Group
Discrete Mathematics and Optimization
DOI related publication
https://doi.org/10.1137/070708901
To reference this document use:
https://resolver.tudelft.nl/uuid:3f9c6ec4-de08-4475-9797-7b5c9d84995e
More Info
expand_more
expand_more
Publication Year
2010
Research Group
Discrete Mathematics and Optimization
Issue number
6
Volume number
39
Pages (from-to)
2212-2241
No files available
Metadata only record. There are no files for this record.